Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain after prostatitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   Hello
Doctor :  
hoe can i help you
Doctor :  
how can i help you
User :   I was on Cipro for about 6 weeks and during the last 1.5 weeks I started having joint pain. I have since completed the medication, but am wondering how long I should expect joint pain?
Doctor :  
your age
Doctor :  
and for what did you take cipro
User :   32 - I also run about 30- 40 miles per week - prostatitis
Doctor :   it will soon be all right
Doctor :  
but you should relax a bit
Doctor :   and for pain you can take
Doctor :  
local pain reliver
Doctor :  
like volini or relaxyl gel
Doctor :  
it will come down in a week
Doctor :  
but you must drink more water
Doctor :  
to cear both the infection
Doctor :  
and the side effect
Doctor :  
it will be cleared

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor